# SDR IPXA2020042054355

- Difficulty date: March 11, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A2557660320000
- Part serial: 0805
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT CARGO CEILING AREA FR58 LBL14-LBL50 CEILING SUPPORT DOME NUTS AREAS CORRODED MULTIPLE LOCATIONSREMOVED NUTPLATES LOWER TO CORROSION REMOVED CORROSION PER SRM 51-10-00 FOUND TO BE OUT OF LIMITS IAW SRM 51-10-00 REMOVED SUPPORT SRM 51-40-21 FABRICATED PER TRAVELER VT T20/1485736 INSTALLD NEW SUPPORT @ FR58 LBL14-50 IAW SRM 51-40-21
